Show simple item record

dc.contributor.authorMarcos, Joao B. do O
dc.date.accessioned2018-11-04T20:54:16Z
dc.date.available2018-11-04T20:54:16Z
dc.date.issued1997-07-15
dc.date.submitted1997-01-24
dc.identifier.citationMarcos, J. B. (1997). Solutions to perturbed eigenvalue problems of the p-Laplacian in R(N). "Electronic Journal of Differential Equations," Vol. 1997, No. 11, pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7767
dc.description.abstractUsing a variational approach, we investigate the existence of solutions for non-autonomous perturbations of the p-Laplacian eigenvalue problem Δpu=f(x,u) in R(N). Under the assumptions that the primitive F(x,u) of f(x,u) interacts only with the first eigenvalue, we look for solutions in the space D{1,p}({ RN). Furthermore, we assume a condition that measures how different the behavior of the function F(x,u) is from that of the p-power of u.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMountain Pass Theoremen_US
dc.subjectPalais-Smale Conditionen_US
dc.subjectFirst eigenvalueen_US
dc.titleSolutions to Perturbed Eigenvalue Problems of the p-Laplacian in R(N)en_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record